MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542713
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Autoimmune Reaction (1733); Capsular Contracture (1761); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation surgical intervention, complications of pregnancies, capsular contractures, autoimmune reactions.(b)(4).
 
Event or Problem Description
It was reported that a hispanic female who underwent primary breast augmentation with a mentor siltex contour profile high 450cc saline prosthesis experienced blood work was weird.Unable to breathe.Ibs, dry eye, brain fog, night sweats, skin issues, dry mouth, coughing, dry eaves, urine smells, discharging, anxiety, problems with sleeping.Rheumatoid arthritis, acid reflex (gerd post procedure.The patient stated that she had complicated pregnancies, miscarriage about 16 years ago, and with next child, it was also a complicated pregnancy and thought she will lose the child due to her kidney complications.The next pregnancy, child had down syndrome due to baby having heartbeat ir regulations was premature.Patient stated lump on the breast.She had bilateral capsulectomies, she also had bilateral semi-deflation last year(2019) performed and patient had burning sensation after that and went to see the explant surgeon who stated it was a wrong thing to do, because saline could have reached your blood stream.Patient had done many tests and seen many specialists to find out the causes of all these issues.Mri examination on (b)(6) 2019 confirmed no ruptures but bilateral capsulectomies.Finally patient had both implants removed with no replacements on (b)(6) 2019.She stated her symptoms improved gradually.This report relates to the left prosthesis.

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10667515
Report Number1645337-2020-12840
Device Sequence Number11676535
Product Code FWM
UDI-Device Identifier00081317001928
UDI-Public00081317001928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3542713
Device Catalogue Number3542713
Device Lot Number15677
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;